# SDR ASAA2022111640945

- Difficulty date: November 16, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 2,574 hours, 749 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 2460M52P08
- Part serial: WCPBE554
- Condition: Faulted
- Location: Nr 1 Cooling
- Part time: 2,668 hours, 777 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF T/C 05-020-01 FOUND SMT ENG 1 EEC C1 FAULT LOGGED. CORRELATED MSG CODE 73-42771 & 73-42772. GROUNDED - YES. REMOVED AND REPLACED MODULATED TURBINE COOLING VALVE PER B737-9 AMM 75-23-02. OPS CHECK GOOD. ALL FAULT MESSAGES CLEARED NO CURRENT ACTIVE FAULTS.
